On the total sojourn time in an interval of homogeneous processes with independent increments

Victor Kadankov, Tetyana Kadankova

Research output: Contribution to journalArticle

Abstract

"We obtain integral transforms of the distributions of the
total sojourn time in an interval for some homogeneous processes with independent increments.
For a symmetricWiener process, we obtain the distribution of the total sojourn time of the process
in an interval."
Original languageEnglish
Pages (from-to)212-241
Number of pages30
JournalUkrainian Mathematical Visn.
Volume3
Publication statusPublished - 2006

Keywords

  • sojourn time
  • interval

Fingerprint

Dive into the research topics of 'On the total sojourn time in an interval of homogeneous processes with independent increments'. Together they form a unique fingerprint.

Cite this